Tremor caused by trimethoprim-sulfamethoxazole in a patient with AIDS

Jay A Van Gerpen

Research output: Contribution to journalArticle

18 Citations (Scopus)
Original languageEnglish (US)
Pages (from-to)537-538
Number of pages2
JournalNeurology
Volume48
Issue number2
StatePublished - Feb 1997
Externally publishedYes

Fingerprint

AIDS-Related Opportunistic Infections
Pneumocystis Pneumonia
Sulfamethoxazole Drug Combination Trimethoprim
Tremor
Anti-Infective Agents
Acquired Immunodeficiency Syndrome

ASJC Scopus subject areas

  • Neuroscience(all)

Cite this

Tremor caused by trimethoprim-sulfamethoxazole in a patient with AIDS. / Van Gerpen, Jay A.

In: Neurology, Vol. 48, No. 2, 02.1997, p. 537-538.

Research output: Contribution to journalArticle

Van Gerpen, JA 1997, 'Tremor caused by trimethoprim-sulfamethoxazole in a patient with AIDS', Neurology, vol. 48, no. 2, pp. 537-538.
Van Gerpen, Jay A. / Tremor caused by trimethoprim-sulfamethoxazole in a patient with AIDS. In: Neurology. 1997 ; Vol. 48, No. 2. pp. 537-538.
@article{abeee2947b0542c99069272bb04a5474,
title = "Tremor caused by trimethoprim-sulfamethoxazole in a patient with AIDS",
author = "{Van Gerpen}, {Jay A}",
year = "1997",
month = "2",
language = "English (US)",
volume = "48",
pages = "537--538",
journal = "Neurology",
issn = "0028-3878",
publisher = "Lippincott Williams and Wilkins",
number = "2",

}

TY - JOUR

T1 - Tremor caused by trimethoprim-sulfamethoxazole in a patient with AIDS

AU - Van Gerpen, Jay A

PY - 1997/2

Y1 - 1997/2

UR - http://www.scopus.com/inward/record.url?scp=0031026245&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0031026245&partnerID=8YFLogxK

M3 - Article

C2 - 9040756

AN - SCOPUS:0031026245

VL - 48

SP - 537

EP - 538

JO - Neurology

JF - Neurology

SN - 0028-3878

IS - 2

ER -